• Tylenol Sinus + Headache Non-Drowsy Daytime Caplets with Acetaminophen & Phenylephrine HCl, 24 ct

    Tylenol Sinus + Headache Daytime Caplets offer temporary relief of symptoms associated with hay fever or other respiratory allergies, and the common cold, including headache, sinus congestion and pressure, nasal congestion, and minor aches and pains. Each sinus relief caplet contains 325 mg of the pain reliever acetaminophen and 5 mg of the nasal d...

    • ASIN: B00DZG46T2
    • Color: Original
    • Brand: Tylenol
    • UPC: 300450275257

  • Advil Multi-Symptom Cold & Flu Coated Tablet 200 mg Ibuprofen, 20 Count

    Don’t let a cold or flu slow you down, fight back with NEW Advil Multi-Symptom Cold & Flu. One powerful pill relieves your toughest cold and flu symptoms, so you can power through your day. The #1 selling pain reliever now comes with eight-symptom relief for nasal congestion, nasal swelling, runny nose, sneezing, sinus pressure, headache, fever a...

    • ASIN: B07CVZL5P3
    • Brand: Advil Cold & Sinus
    • UPC: 305730190206

  • Tylenol Cold + Flu Severe Medicine Caplets for Cold, Flu, Fever, Cough & Congestion Relief, 24 ct.

    Experience temporary relief from sore throat, headache, nasal congestion, cough, and other cold and flu symptoms with Tylenol Cold + Flu Severe Caplets. These powerful medicine caplets tackle cold and flu symptoms by clearing congestion, quieting coughs, and relieving head and body aches. They also temporarily reduce fever and help loosen phlegm (m...

    • ASIN: B009ITR4EY
    • Brand: Tylenol
    • UPC: 300450270269

  • Cold, Cough, and Flu Maximum Strength - Mucinex Fast-Max Day/Night - 30 caplets - Fast relief for congestion, fever, aches, and sore throat

    Maximum strength Mucinex fast-max. Day time severe cold with acetaminophen (pain reliever/fever reducer), dextromethorphan (HBR cough suppressant), guaifenesin (expectorant), phenylephrine HCL (nasal decongestant). Relieves headache and fever, controls cough, relieves nasal and chest congestion, thins and loosens mucus. Plus night time cold and flu...

    • ASIN: B00EFRVDQ4
    • Color: Sss
    • Brand: Mucinex
    • UPC: 363824551302

  • Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant, 24 ct

    Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Tablets provide powerful relief of sinus congestion and pressure with pain, plus headaches. From the #1 pharmacist recommended brand among oral OTC decongestants, the non-drowsy formula contains 325 mg of acetaminophen, a pain reliever and fever reducer, and 5 mg of phenylephrine H...

    • ASIN: B009ITQYYA
    • Color: 1
    • Brand: Sudafed
    • UPC: 885781224421

  • Alka-Seltzer Plus Severe Cough, Mucus and Congestion Liquid Gels, 20 Count

    Alka-Seltzer Plus severe cough, mucus and congestion liquid gel.

    • ASIN: B00JA4TNB4
    • Brand: ALKA-SELTZER PLUS
    • UPC: 016500559535

  • Advil Sinus Congestion & Pain Relief (50 Count Packets), Non-Drowsy, 200mg Ibuprofen Pain Reliever/Fever & Nasal Decongestant, One Tablet Dose

    When sinus and cold symptoms set in, trust the onlyover-the-countercold medicine with the speed and strength of Advil. Advil Sinus Congestion andPainis anon-drowsy tabletformulated with a proven nasal decongestant(Phenylephrine HCI)for powerful relief of cold symptoms, sinus pressure and congestion. Thenasal decongestantreducesnasal swelling tore-o...

    • ASIN: B004XMBQJ0
    • Color: ..
    • Brand: Advil Sinus Congestion
    • UPC: 305730199018

  • Boiron Coldcalm, 60 Tablets, Homeopathic Medicine for Cold Relief

    Cold Calm 60 TabletColdcalm addresses the symptoms at every stage of a cold, such as sneezing, runny nose, nasal congestion and minor sore throat. It does not cause drowsiness or interact with other medications. Recommended for everyone ages 3 and up, Coldcalm is available in a box of 60 quick-dissolving tablets, or as Childrens Coldcalm PelletActi...

    • ASIN: B01LTHOPUS
    • Brand: Boiron
    • UPC: 306962611606

  • Theraflu MultiSymptom Severe Cold Relief Medicine/Nighttime Severe Cold & Cough Relief Medicine Powder, 12 Packets

    Theraflu MultiSymptom Severe Cold and Nighttime Severe Cold & Cough Medicines offer cold, flu and cough relief with great tasting flavors. They are effective cold & flu symptom relief medicines ready to get you back on your feet. When your cold symptoms hit the hardest, Theraflu’s powerful powder formula can help you rest easy. Theraflu severe co...

    • ASIN: B00E5G5DRU
    • Brand: Theraflu
    • UPC: 300677919125

  • ValuMeds Cough, Cold, and Nighttime Relief (48 Softgels) Helps Relieve Sore Throat, Fever, Headaches, Runny Nose, Aches

    Kick the common cold or seasonal cold to the curb with a premium cough, and cold formula that helps provide relief. When you get a cold , it can wipe you out and keep you from work, family, and having fun. That's why we want to help you get back on your feet fast with our ValuMeds Cough, Cold, and Nighttime Relief, a powerful formula that helps f...

    • ASIN: B077CQ19TG
    • Brand: ValuMeds
    • UPC: 040232605161

  • Vicks Sinex Severe Sinus Pressure, Pain, Congestion, & Headache Relief, Non-Drowsy LiquiCaps, 24 Count

    Sinex Severe Pressure & Pain Liquicaps provide relief from sinus congestion, pressure, and pain resulting from the common cold, hay fever, or other upper respiratory allergies – so you can breathe freely fast....

    • ASIN: B01HEU0A76
    • Brand: Vicks
    • UPC: 323900023277

  • Mucinex Sinus-Max Max Strength Day & Night Liquid Gels, 24ct

    Day Time: relives sinus pressure and congestion and headache, thins and loosens mucus. Night Time: relives nasal congestion, sinus pressure and pain; relieves runny nose, sneezing and Cough. 24 count, includes 16x day time liquid gels and 8x night time liquid gels....

    • ASIN: B013Q8JZJY
    • Color: Na
    • Brand: Mucinex
    • UPC: 363824688244

  • Sudafed PE Pressure + Pain + Mucus Relief for Sinus Pressure and Nasal Congestion, 24 ct

    Sudafed PE Pressure + Pain + Mucus Relief Caplets relieves sinus pain, pressure, and congestion. Each non-drowsy caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 200 mg of guaifenesin, an expectorant. Sudafed PE Pressure + Pain + Mucus Caplets temporarily relieve sympto...

    • ASIN: B00E4WSN86
    • Brand: Sudafed
    • UPC: 300450580252

  • Advil Sinus Congestion & Pain Relief (20 Count Packets), Non-Drowsy, 200mg Ibuprofen Pain Reliever/Fever & Nasal Decongestant, One Tablet Dose

    When sinus and cold symptoms set in, trust the onlyover-the-countercold medicine with the speed and strength of Advil. Advil Sinus Congestion andPainis anon-drowsy tabletformulated with a proven nasal decongestant(Phenylephrine HCI)for powerful relief of cold symptoms, sinus pressure and congestion. Thenasal decongestantreducesnasal swelling tore-o...

    • ASIN: B015QMLYY2
    • Color: Multi
    • Brand: Advil
    • UPC: 305730199216

  • Coricidin HBP, Decongestant-Free Cold Symptom Relief for People with High Blood Pressure, Cough & Cold Tablets, 16 Count

    "According to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Nasal decongestants relieve nasal congestion by constricting blood vessels in the nose. Coricidin HBP Cough & Cold tab...

    • ASIN: B019DL5KCO
    • Brand: Coricidin Hbp
    • UPC: 041100811387

  • Tylenol Sinus Congestion Pain Severe Daytime Non-Drowsy, 24 Count

    Tylenol Sinus Congestion and Pain Severe Caplets with Cool Burst flavor, offer temporary relief of symptoms associated with hay fever or other respiratory allergies, and the common cold, including headache, sinus congestion and pressure, nasal

    • UPC: 20886516
    • Model: 302622500
    • Color: NAOther
    • Size: 2424 ct
    • Rating: 4.711

  • Advil Sinus Congestion & Pain (20 Count) Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Nasal Decongestant, Sinus Pressure


    • UPC: 45804749
    • Model: 019921
    • Color: Multicolor
    • Size: 20 ct20
    • Rating: 4.733

  • Afrin Original Cold and Allergy Congestion Relief Pump Mist, 0.5 Fl Oz

    Get powerful nasal congestion relief in a fast-acting nasal mist. The easy-action Afrin Pump Mist delivers a fine mist of relief in a precisely measured dose that works in seconds: works for up to 12

    • UPC: 53725555
    • Model: 41100811219
    • Color: RedWhiteBlackMulticolor, White, Red, Black
    • Size: 0.5oz (15mL)0
    • Rating: 4.778

  • Equate Maximum Strength Day & Night Sinus Caplets, 20 Count


    • UPC: 40816792
    • Model: 2203-615/544-09
    • Size: 2020 Caplets
    • Rating: 3.75

  • Afrin Original Cold and Allergy Congestion Relief Nasal Spray, 1 Fl Oz

    Get fast, powerful nasal congestion relief! In seconds, Original Maximum-Strength Afrin Nasal Spray can have you breathing better. No wonder it's the #1 doctor and pharmacist recommended nasal decongestant spray for congestion caused by colds

    • UPC: 51291127
    • Model: 41100811257
    • Color: RedWhiteBlackMulticolor, White, Red, Black
    • Size: 11 fl oz
    • Rating: 4.371

  • Tylenol Sinus Congestion And Pain Caplets, Daytime, 24 Count


    • UPC: 21832047
    • Model: 27525
    • Color: NAOther
    • Size: 24
    • Rating: 4.419

  • Mucinex Sinus-Max Severe Congestion Relief Caplets, 20 count, Triple Action Relief

    Mucinex Sinus-Max Severe Congestion Relief fights your worst symptoms. Its triple-action formula breaks up mucus and relieves sinus congestion and

    • UPC: 22388730
    • Model: 0036382420120
    • Color: Red
    • Size: 2020 Caplets
    • Rating: 4.622

  • Mucinex Sinus-Max Max Strength Night Time Congestion & Cough Relief Liquid, 6oz


    • UPC: 39517588
    • Model: 63824-26266
    • Color: Multicolor
    • Size: 66.0 oz
    • Rating: 4.75

  • (2 Pack) Sinex Severe Sinus Pressure & Pain Non-Drowsy LiquiCaps, by Vicks 24ct

    Sinex Severe Pressure & Pain Liquicaps provide relief from sinus congestion, pressure, and pain resulting from the common cold, hay fever, or other upper respiratory allergies - so you can breathe freely

    • UPC: 401168908
    • Rating: 4.569

  • Equate Maximum Strength Sinus Severe Congestion Relief Caplets, For Ages 12+, 20 Count


    • UPC: 40816793
    • Model: 2203-615-09-SM
    • Size: 2020 Caplets
    • Rating: 3.714

  • Natural Cold Treatments

    How To Treat A Cold | How To Cure Common Cold | Best Medicine For A Cold And Fever And Sore Throat

    Nasal Cleansing - Mayo Clinic